MathSciNet Relay Station
MathSciNet bibliographic data
MR1684750 60F10 (62E20)
Shao, Qi-Man A Cramér type large deviation result for Student's $t$-statistic. J. Theoret. Probab. 12 (1999), no. 2, 385–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement